MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48558528
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that when inserting a screw into t2 the poly head popped off the bone screw.
 
Additional Manufacturer Narrative
Stryker rep reported that the holes prepared with a stryker thoracic gear shift.The likely root cause of the tulip disengagement is improper preparation of the screw holes as recommended by the surgical technique.
 
Event or Problem Description

Brand Name
OASYS POLYAXIAL SCREW NON BIASED DIA 4.5 X 28
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6786687
Report Number0009617544-2017-00313
Device Sequence Number19111422
Product Code KWP
UDI-Device Identifier04546540596444
UDI-Public(01)04546540596444
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48558528
Device Catalogue Number48558528
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/17/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date10/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR